Backward bifurcation in SIVS model with immigration of non-infectives

Knipl Diána, Röst Gergely: Backward bifurcation in SIVS model with immigration of non-infectives.
Biomath, 2 (2). Terjedelem: 14 p.-Azonosító: 1312051. ISSN 1314-684X (2013)

[img]
Preview
Text
knipl-rost_backwbif_galley.pdf - Accepted Version

Download (423kB) | Preview
Item Type: Article
Journal or Publication Title: Biomath
Date: 2013
Volume: 2
Number: 2
Page Range: Terjedelem: 14 p.-Azonosító: 1312051
ISSN: 1314-684X
Faculty: Természettudományi és Informatikai Kar
Institution: Szegedi Tudományegyetem
Identification Number: 2472027
DOI id: 0.11145/j.biomath.2013.12.051
Date Deposited: 2014. Jan. 15. 10:56
Last Modified: 2018. Sep. 18. 14:33
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/3925

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year